$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Vicks维克斯 Action感冒流感日用缓解片,24片

  Product ID: 78939

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送更多
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart
有关处方分类的更多信息 点击这里

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Vicks维克斯 Action感冒流感日用缓解片,24片

Vicks维克斯 Action感冒流感日用缓解片,24片

产品号:78939
$5.99 中文官网 618独享折扣
$11.99
$5.99
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。维生素及矿物质补充剂无法取代健康的饮食。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。如违背药剂师专业指导以及道德义务,药剂师保留拒绝提供或销售此产品的权利。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。防晒霜只是保护肌肤的措施之一。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。母乳是宝宝最好的选择。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
 

一般信息

Vicks Action Cold & Flu Day Relief provides non-drowsy relief from 6 cold and flu symptoms: blocked noses, headaches, runny noses, sneezing, sore throat pain and fever.

Vicks Action Cold & Flu Day Relief non-drowsy relief from 6 cold and flu symptoms:

- Blocked Nose.

- Headache.

- Runny Nose.

- Sneezing.

- Sore Throat Pain.

- Reduces Fever.

Who can use this?

Adults & Children 12 years and over.

How many should be taken?

2 tablets every 4 to 6 hours, as necessary.

How should it be taken?

Take with a glass of water.

Do not exceed:

Maximum 8 tablets in 24 hours.

How long to take it for:

Adults: Do not take this medicine for longer than a few days at a time unless advised to do so by a doctor.

Children & Adolescents (12-17 years): Do not take longer than 48 hours at a time, unless advised by a doctor.

警告

Not to given to children under 12 years.

Do not take:
If you have taken other products containing paracetamol or phenylephrine.

Do not use if any of the seals on this package or if foil seal over tablet is broken.

CAUTION

Keep out of reach of children.

成分

Each tablet contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg

使用方法

Ask your doctor before use if you:
Have high blood pressure, are taking anti-depressants, have heart problems, are pregnant, have hyperthyroid disease, have diabetes, difficulty in urination due to enlarged prostate, are suffering from reduced liver function.
Rated 5 out of 5 by from Effective I took 2 tablets and within an hour, it started working and I was finally relieved of the cold symptoms I have been suffering from for two days. I could finally breathe properly, no more runny nose and my head no longer felt cloudy. I wish i had taken this sooner.
Date published: 2019-10-24
Rated 4 out of 5 by from Good I bought this one of month
Date published: 2019-08-06
Rated 4 out of 5 by from Works ok but confusing I hope you will change the colours of your tablets. It's logical to make the night tablets the dark colour and the day tablets the light colour instead of light for night and dark for day. Only when you look on the back with reading glasses on is when you see that it's light for night, dark for day! So my husband took the night tablets during the day.
Date published: 2018-08-19
Rated 1 out of 5 by from "New" product unwanted What was the point of reformulating these tablets to be exactly like nearly every other product on the market? I previously liked your product specifically because it did NOT contain paracetamol. If I have pain, I want to be able to decide whether and which analgesic to take in addition to treating the direct cold symptoms with a dedicated medication. I will not be buying your product again.
Date published: 2019-09-04
  • y_2021, m_12, d_1, h_19
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.20
  • cp_1, bvpage1
  • co_hasreviews, tv_2, tr_4
  • loc_en_AU, sid_78939, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT